# SDR DALA1163026903

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 78,330 hours, 35,055 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EA 06-495873-03 MAINTENANCE FOUND EMERGENCY PATH LIGHT AT SEAT 43 DEF INOP.  MAINTENANCE RE-CONNECTED LOOSE LIGHT CONNECTOR.  OPERATION OF LIGHT NOW CHECKS OK.
